CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
An initial-boundary value problem for the general three-component nonlinear Schrodinger equations on a finite interval 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2021, 卷号: 86, 期号: 3, 页码: 427-489
Authors:  Yan, Zhenya
Favorite  |  View/Download:26/0  |  Submit date:2021/10/26
general three-component nonlinear Schrodinger equations  initial-boundary value problem  inverse scattering  Riemann-Hilbert problem  global relation  Dirichlet and Neumann problems  Gel'fand-Levitan-Marchenko representation  
Gradient methods exploiting spectral properties 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 25
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:40/0  |  Submit date:2020/05/24
Gradient methods  spectral property  Barizilai-Borwein method  linear convergence  quadratic optimization  bound constrained optimization  
RATIONAL SPECTRAL METHODS FOR PDEs INVOLVING FRACTIONAL LAPLACIAN IN UNBOUNDED DOMAINS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 2, 页码: A585-A611
Authors:  Tang, Tao;  Wang, Li-Lian;  Yuan, Huifang;  Zhou, Tao
Favorite  |  View/Download:43/0  |  Submit date:2020/09/23
fractional Laplacian  Gegenbauer polynomials  modified rational functions  unbounded domains  Fourier transforms  spectral methods  
SPECTRAL OPERATORS OF MATRICES: SEMISMOOTHNESS AND CHARACTERIZATIONS OF THE GENERALIZED JACOBIAN 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2020, 卷号: 30, 期号: 1, 页码: 630-659
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:57/0  |  Submit date:2020/09/23
spectral operators  matrix-valued functions  semismoothness  generalized Jacobian  
Initial-boundary value problem for the spin-1 Gross-Pitaevskii system with a 4 x 4 Lax pair on a finite interval 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2019, 卷号: 60, 期号: 8, 页码: 47
Authors:  Yan, Zhenya
Favorite  |  View/Download:64/0  |  Submit date:2020/01/10
Generalized plane wave discontinuous Galerkin methods for nonhomogeneous Helmholtz equations with variable wave numbers 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 22
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:62/0  |  Submit date:2020/01/10
Helmholtz equation  nonhomogeneous  variable wave numbers  generalized plane wave  local spectral elements  error estimates  
Error Analysis of the Plane Wave Discontinuous Galerkin Method for Maxwell's Equations in Anisotropic Media 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 5, 页码: 1496-1522
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:76/0  |  Submit date:2019/03/05
Time-harmonic Maxwell's equations  anisotropic media  plane-wave basis  error estimates  nonhomogeneous  
Point cloud surface segmentation based on volumetric eigenfunctions of the Laplace-Beltrami operator 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2019, 卷号: 71, 页码: 157-175
Authors:  Li, Xinge;  Zhang, Yongjie Jessica;  Yang, Xuyang;  Xu, Haibo;  Xu, Guoliang
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
Point cloud surface  Segmentation  Level set form of Laplace-Beltrami operator  Volumetric eigenfunction  Split Bregman iteration  
SPECTRAL TRANSFER FOR METAPLECTIC GROUPS. I. LOCAL CHARACTER RELATIONS 期刊论文
JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, 2019, 卷号: 18, 期号: 1, 页码: 25-123
Authors:  Li, Wen-Wei
Favorite  |  View/Download:57/0  |  Submit date:2019/03/05
endoscopy  character relation  metaplectic group  Arthur-Selberg trace formula